# SDR NACA2025032900002

- Difficulty date: March 29, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,327 hours, 18,639 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, L AFT FUEL PRESS LIGHT ON. PERFORMED B763 FAULT ISOLATION MANUAL IAW FIM 28-22 FAULT TREE 820 FROM PAGE 138 TO 142. NO DEFECT NOTED.
